# SDR CALA2025081507804

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 71,277 hours, 31,396 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Open
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT ECAM ON TAXI IN,  FOUND VENT EXTRACT AND BLOWER CIRCUIT BREAKERS OPEN.  NO REPORT OF ELECTRICAL ODOR. RESET CIRCUIT BREAKERS WITH NO ISSUES. ACCOMPLISHED AVEC SYSTEM TEST REF AMM 21-26-00-710-001-A WITH NO FAULTS REPORTED.
